Posted by: PDee | 2010-09-22


Hi Doc
Its been a year now, with no periods and ttc.I''m on first round clomid(7/09-11/09 and made love on the 15/09 so on.I had a Bloating and Abdominal Discomfortand painful nipples on the20-21 so does making love disturb the medication in other way?i have read alot about clomid but i never cross where they explain clear when to expect the period.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear PDee

Having sexual intercourse should not disturb Clomid from functioning in any way. The bloatedness, abdominal discomfort and painful nipples can be related to a side effect from the use of Clomid. This may vary from patient to patient but on average if you use Clomid and if u have not fallen pregnant within 28 days of your first day of the last menstrual period, then one would expect a period starting around that time i.e. 28-30 days from the first day of the last menstrual period on Clomid.

Answered by Dr Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.